# SDR 2000ZZZX113

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Gland Seal
- Part number: AIR400390
- Condition: Worn
- Location: Nlg
- Part time: 5,006 hours
- Component: AIR864141
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE DIAMETER OF SEAL WORN ON THE SIDE FACING OUT.
